# SDR SPAA20241213001

- Difficulty date: December 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N709S
- Make and model: Boeing 737-5L9
- Aircraft serial: 28722
- Aircraft time: 49,808 hours, 31,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 178350
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVEWING AFT EMERGENCY EXIT SIGN AND LIGHT AT PASSENGER ROW 12 EXTINGUISHED QUICKLY.
